Volume 2, Issue 2 (November 2007)                   IJMSI 2007, 2(2): 57-62 | Back to browse issues page



DOI: 10.7508/ijmsi.2007.02.007

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

C. Adiga, Z. Khoshbakht, I. Gutman. MORE GRAPHS WHOSE ENERGY EXCEEDS THE NUMBER OF VERTICES. IJMSI. 2007; 2 (2) :57-62
URL: http://ijmsi.ir/article-1-77-en.html

Abstract:  

The energy E(G) of a graph G is equal to the sum of the absolute values of the eigenvalues of G. Several classes of graphs are known that satisfy the condition E(G) > n , where n is the number of vertices. We now show that the same property holds for (i) biregular graphs of degree a b , with q quadrangles, if q<= abn/4 and 5<=a < b <=((a - 1)^2)/2 (ii) molecular graphs with m edges and k pendent vertices, if 6 (n^3) -((9m + 2k)n^2) + 4(m^3) >= 0 (iii) triregular graphs of degree 1, a, b that are quadrangle-free, whose average vertex degree exceeds a , that have not more than 12n/13 pendent vertices, if 5<= a < b<=((a - 1)^2)/2 .

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb